Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2008, Article ID 741609, 6 pages
http://dx.doi.org/10.1155/2008/741609
Research Article

Kurosh-Amitsur Right Jacobson Radical of Type 0 for Right Near-Rings

1Department of Mathematics, P.G.Centre, P.B. Siddhartha College of Arts and Science, Vijayawada-520010, Andhra Pradesh, India
2Department of Mathematics, Chalapathi Institute of Engineering and Technology, Chalapathi Nagar, Lam, Guntur-522034, Andhra Pradesh, India
3Department of Mathematics, Kakatiya University, Warangal-506009, Andhra Pradesh, India

Received 20 August 2007; Accepted 6 November 2007

Academic Editor: Howard E. Bell

Copyright © 2008 Ravi Srinivasa Rao et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.

  • Ravi Srinivasa Rao, and Korrapati Siva Prasad, “Special right jacobson radicals for right near-rings,” Kyungpook Mathematical Journal, vol. 54, no. 4, pp. 595–606, 2014. View at Publisher ยท View at Google Scholar